# SDR GLBA97041

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Condensation
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RDU - SMOKE IN CABIN.  MAINTENANCE FOUND CONDENSATION IN CABIN.  (M)
